# SDR SWIA2021062258872

- Difficulty date: April 11, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 46,354 hours, 39,373 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Mount
- Condition: Corroded
- Location: Cargo Door Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CARGO DOOR AFT TRACK SPRING BALANCE MOUNT PLATE CRACKED AT SPRING BALANCE ATTACHMENT NUTPLATE.     (C-CHECK - RO 6/19/21) / REMOVED BALANCE SPRING ASSY. TO FOM REF CRJ200 AMM 52-31-08-000-801.INSTALLED NEW BALANCE SPRING PART # B1780-5L REF CRJ200 AMM 52-31-08-400-801.REMOVED BALANCE SPRING ASSY PLATE REF CRJ200 SRM 5142-06.INSTALLED NEW BLANACE SPRING ASSY PLATE PART # 601R35055-121S REF CRJ200 SRM 51-42-06.LOCATED AND DRILL NEW PLATE REF CRJ200 SRM 51-42-06.
